# SDR QXEA200602396

- Difficulty date: September 5, 2006
- Submitted: September 6, 2006
- Operation: Air carrier
- Aircraft: N425QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4039
- Aircraft time: 10,901 hours, 7,676 cycles
- System (JASC): 6120 · Propeller Controlling System
- Part: Ecu
- Part number: 699018002
- Part serial: 1137
- Condition: Malfunctioned
- Location: Nr 2
- Part time: 10,227 hours, 7,517 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2436 - POWER PLANT MESSAGE ON ED AFTER PUSHBACK.  RETURNED TO GATE.  MAINTENANCE REMOVED AND REPLACED NR 2 PEC.  PERFORMED OPS CHECK. ALL CHECKS GOOD.  NO FURTHER FAULTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
